By Topic

Chebyshev coefficients for piecewise linear functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Tables are presented which make possible quick approximation of a curve by a series of Chebyshev polynomials: f(x) ≈ a0/2 Σi = 1naiTi(x); nmax= 10 The given curve is replaced by linear pieces between 21 equidistant points in the interval 〈- 1; + 1〉. The nth coefficient is computed as an= Σ Kn,jkj+ Σ Qn,jqjwhere Kn,j, Qn,jare constants of the tables and ki, qjare constants of the linear piece y = kjx + qjin the jth interval.

Published in:

Proceedings of the IEEE  (Volume:55 ,  Issue: 4 )